# SDR WRLA96022

- Difficulty date: May 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N273WA
- Make and model: Doug MD-11
- Aircraft serial: 48519
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Low Pressure
- Location: Mlg
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI, FLIGHT CREW NOTED NR 6 MAIN WHEEL ASSY LOW PRESSURE ALERT.  FLIGHT CREW ELECTED TO RETURN TO GATE FOR MAINTENANCE.  AIRCRAFT RETURNED TO GATE WITHOUT INCIDENT.  MAINTENANCE PERSONNEL NOTED NR 6 MAIN WHEEL ASSY WAS 180 PSI.  MAINTENANCE PERSONNEL REMOVED AND REPLACED THE NR 6 MAIN WHEEL ASSY.  AIRCRAFT RETURNED TO SERVICE.  (M)
